# SDR ASAA2022070538939

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,897 hours, 15,176 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: S3225160
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 OIL CONSUMPTION IS HIGHER THAN NORMAL. GROUNDED - YES. ACOMPLISHED TSR STEPS 1 THROUGH 5 NOTED & LARGE AMOUNT OF RESIDUAL OIL ON THE ENGINE FAN CASE AND COMPONENTS. THE IDG DRIVE PAD LEAKS STATICALLY AND DYNAMICALLY. REPLACED FLO SEAL FOR FLO #2 IDG PER B737-800 AMM 72-60-00. REMOVED/REINSTALLED THE #2 IDG PER MM 24-11-11. LK AND OPS CK GOOD. THOROUGHLY CLEANED FAN CASE AND COMPONENTS. NO OTHER LEAKS NOTED, IDG DRIVE PAD DRAIN LINE BAGGED FOR PART POWER LK CK. ACCOMP STEP 6 (PPRUN) FOUND STARTER PAD WET WITH OIL AFTER. REPLACED #2 ENGINE STARTER DRIVE PAD SEAL PER ASA T/C N8472002. NO LEAKS NOTED. TSR COMPLETED.
